Differential Sandwich Theorems for Univalent Functions Involving a Differential Operator
In the present paper, we obtain some subordination and superordination results involving the differential operator for certain normalized analytic functions in the open unit disk. These results are applied to obtain sandwich results.
R. M. Ali, V. Ravichandran, M. H. Khan and K. G. Subramaniam, Differential sandwich theorems for
certain analytic functions, Far East J. Math. Sci. , 15(1)(2004), 87-94.
W. G. Atshan and I. A. Abbas ,Differential subordination for univalent Functions ,European Journal
of Scientific Research , 145(4)(2017) , 427 – 434.
W. G. Atshan and E. H. Abd ,Differential subordination and superordination of Univalen functions
by using generalized integral operator and Bernardi – Libera –Livingston integral operator,
American Journal of Scientific Research , 109(2017) , 13 – 18.
W. G. Atshan and E. I. Badawi ,On sandwich theorems for certain univalent functions Defined by a
new operator , Journal of Al- Qadisiyah for Computer Science and Mathematics, 11(2)(2019) ,72-80.
W. G. Atshan and A. A. J. Husien ,Some results of second order differential subordination for
fractional integral of Dziok–Srivastava operator , Analele Universita ̌tii Oradea Fasc. Matematica,
Tom XX I (2014) , Issue No . 1, 145 – 152.
W. G. Atshan and K. O. Hussain ,Subordination results for certain subclass Of univalent functions,
European J . of Scientific Research , 142(1)(2016) , 5-11.
W. G. Atshan and S. A. A. Jawad ,On differential sandwich results for analytic functions, Journal
of Al-Qadisiyah for Computer Science and Mathematics, 11(1)(2019) , 96-101.
T. Bulboacă, Classes of first order differential superordinations, Demonstratio Math. , 35(2)(2002),
S. P. Goyal, P. Goswami and H. Silverman, Subordination and superordination results for a class of
analytic multivalent functions, Int. J. Math. Math. Sci. , (2008), Article ID 561638, 1-12.
A. Kwanas , New differential operator for holomorphic functions, Earthline Journal of Mathematical
Sciences, 2(2)(2019), 527-537.
S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Series on
Monographs and Textbooks in Pure and Applied Mathematics Vol. 225, Marcel Dekker Inc., New
York and Basel, 2000.
S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables,
T. N. Shanmugam, V. Ravichandran and S. Sivasubramanian, Differential sandwich theorems for
Some subclasses of analytic functions, Aust. J. Math. Anal. Appl. , 3(1)(2006), 1-11.
T. N. Shanmugam, S. Sivasubramanian and H. Silverman, On sandwich theorems for some classes
of analytic functions, Int. J. Math. Math. Sci. , (2006), Article ID 29684, 1-13.
N. Tuneski, On certain sufficient conditions for starlikeness, Int. J. Math. Math. Sci., 23(8)(2000),